# SDR SWIA20205060487

- Difficulty date: April 13, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FLAP UPPER SURFACE HAS SMOKING RIVETS   (C-CHECK) RO 5/4/2020    / COMPLIED WITH REPAIR OF LH OB FLAP UPPER SURFACE SMOKING RIVETS REF BOMBARDIER REO  COMPLIED WITH SKYWEST TASK CARD.
